# SDR SWAA2022030370081

- Difficulty date: February 8, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737*
- Aircraft serial: 33859
- Aircraft time: 59,572 hours, 35,384 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Support
- Condition: Missing
- Location: Fwd Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY AFT BULKHEAD SUPPORT CLIP BS 500D STRINGER 24 R/H IS MISSING / [01] LOCATED AND DRILLED NEW SUPPORT CLIP AT BS 500D STR 24R PER SRM 51-40-05-0G-0 AND DWG 143A7902. OK TO INSTALL;[02] VERIFIED CORRECTIVE ACTION STEP 1. VERIFIED OK TO INSTALL.;[03] INSTALLED NEW SUPPORT CLIP AT BS 500D STR 24R PER SRM 51-40-02-0G-0; AND DWG 143A7902.;[04] VERIFIED CORRECTIVE ACTION STEP 3.;[05] COMPLETE
